Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Should I continue with microgynon 30 pills even when I am having breakthrough bleeding and period like cramps ?

i am on microgynon 30 pills and have never had a problem until now. My doctor told be to run the pills without breaks and I am having breakthrough bleeding and period like cramps. Should I discontinue this pill?
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Microgynon 30 is safe medicine and can be continued for long time.
But as this is hormonal medicine it is advisable to have break to be on safe side.
There may be break through bleeding with this tab.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor